Kodai Mathematical Journal

Calculation of density for the multivariate Poisson distribution

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 10, Number 2 (1987), 231-241.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138037418

Digital Object Identifier
doi:10.2996/kmj/1138037418

Mathematical Reviews number (MathSciNet)
MR0897258

Zentralblatt MATH identifier
0637.60022

Subjects
Primary: 60E05: Distributions: general theory
Secondary: 62E15: Exact distribution theory

Citation

Kawamura, Kazutomo. Calculation of density for the multivariate Poisson distribution. Kodai Math. J. 10 (1987), no. 2, 231--241. doi:10.2996/kmj/1138037418. https://projecteuclid.org/euclid.kmj/1138037418


Export citation

References

  • [1] JOHNSON, N. L. and Kotz S., Discrete distributions, Houghton MiJllin Co. (1969)
  • [2] KAWAMURA, K., The structure of bivariate Poisson distribution, Kodai Math Sem. Rep., 25(2) (1973), 246-256.
  • [3] KAWAMURA, K., The structure of trivariate Poisson distribution, Kodai Mat Sem. Rep., 28(1) (1976), 1-88.
  • [4] KAWAMURA, K., The structure of multivariate Poisson distribution, Kodai Math J. 2(3) (1979), 337-345.
  • [5] KAWAMURA, K., A note on the recurrence relations for the bivariate Poisso distribution, Kodai Math. J. 8(1) (1985), 70-78.
  • [6] Liu, C., Necessary and sufficient conditions for a Poisson approximation (trivariat case). Kodai Math. J. Vol. 9(3) (1986), 368-384.
  • [7] POLAK, M., Poisson approximation for sums of independent bivariate Bernoull vectors, Kodai Math. J. 8 (1982), 408-415.